MathSciNet Relay Station
MathSciNet bibliographic data
MR1951520 (2004a:60093) 60G50 (60B15)
Takenami, Toshiyuki Local limit theorem for random walk in periodic environment. Osaka J. Math. 39 (2002), no. 4, 867–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement